MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ORTHOCORDVIOLET W/OS-6 NDLS PK/12; POLYDIOXANONE SUTURE

MEDOS INTERNATIONAL SARL ORTHOCORDVIOLET W/OS-6 NDLS PK/12; POLYDIOXANONE SUTURE
Model Number 223103
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 06/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The lot number was unknown.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during an unknown procedure, while using an orthocord violet suture with os-6 needles, single pk, the needle teared off from suture.Then they opened a new package from another lot and it also teared off.A new suture blister was opened to complete procedure with a surgical delay of three minutes.No patient consequence reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: d10, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: complaint description it was reported by sales rep via complaint submission tool that during an unknown procedure, while using an orthocord violet suture with os-6 needles, single pk, the needle teared of from suture.Then they opened a new package from another lot and it also teared off.A new suture blister was opened to complete procedure with a surgical delay of 3 minutes.No patient consequence reported.Investigation summary: 12 unused/unopened sterilize packed needles were received in opened package/box.Upon visual inspection, there was no damage noticed to the devices nor to the sterilized packages.Thus, complaint cannot be confirmed.A manufacturing record evaluation was performed for the finished device [6l73466] number, and no non-conformances were identified therefore there is no evidence of manufacturing anomalies on the records reviewed.We cannot discern any definite root cause for the reported condition.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
ORTHOCORDVIOLET W/OS-6 NDLS PK/12
Common Device Name
POLYDIOXANONE SUTURE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
MDR Report Key10212919
Report Number1221934-2020-01718
Device Sequence Number16712681
Product Code GAT
UDI-Device Identifier10886705008742
UDI-Public10886705008742
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K040004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/31/2023
Device Model Number223103
Device Catalogue Number223103
Device Lot Number6L73466
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/10/2020
Initial Date Received by Manufacturer 06/17/2020
Supplement Date Received by Manufacturer07/10/2020
07/28/2020
Initial Report FDA Received Date06/30/2020
Supplement Report FDA Received Date07/13/2020
07/29/2020
Patient Sequence Number1